# SDR CALA2017111704079

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 68,016 hours, 7,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT EXIT EMERGENCY LIGHT CRACKED.  REPLACED LIGHT ASSY AND OPS TESTED NORMAL IAW AMM 33-51-01-960-802, REV 81.
